Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

 

Mathematical modeling of fluorescence diffuse optical imaging of cell membrane potential changes


Authors: Habib Ammari, Josselin Garnier and Laure Giovangigli
Journal: Quart. Appl. Math. 72 (2014), 137-176
MSC (2010): Primary 35R30, 35B30
Published electronically: November 20, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to provide a mathematical model for spatial distribution of membrane electrical potential changes by fluorescence diffuse optical tomography. We derive the resolving power of the imaging method in the presence of measurement noise. The proposed mathematical model can be used for cell membrane tracking with the resolution of the optical microscope.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35R30, 35B30

Retrieve articles in all journals with MSC (2010): 35R30, 35B30


Additional Information

Habib Ammari
Affiliation: Department of Mathematics and Applications, Ecole Normale Supérieure, 45 Rue d’Ulm, 75005 Paris, France
Email: habib.ammari@ens.fr

Josselin Garnier
Affiliation: Laboratoire de Probabilités et Modèles Aléatoires & Laboratoire Jacques-Louis Lions, Université Paris VII, 75205 Paris Cedex 13, France
Email: garnier@math.jussieu.fr

Laure Giovangigli
Affiliation: Department of Mathematics and Applications, Ecole Normale Supérieure, 45 Rue d’Ulm, 75005 Paris, France
Email: laure.giovangigli@ens.fr

DOI: http://dx.doi.org/10.1090/S0033-569X-2013-01334-X
PII: S 0033-569X(2013)01334-X
Keywords: Resolving power, stability and resolution analysis, fluorescence diffuse optical tomography, cell tomography, cell membrane, electric field, layer potential techniques
Received by editor(s): April 13, 2012
Published electronically: November 20, 2013
Additional Notes: This work was supported by ERC Advanced Grant Project MULTIMOD–267184
Article copyright: © Copyright 2013 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website